# SDR AALA202303037750

- Difficulty date: March 2, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N866NN
- Make and model: Boeing 737823
- Aircraft serial: 40584
- Aircraft time: 36,302 hours, 15,175 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: BETWEEN 80 KNOTS AND 153 KNOTS WE EXPERIENCED A LEFT ENGINE FAIL INDICATION. WE ABORTED THE TAKEOFF AND RETURNED TO THE GATE. ACTUAL SPEED 92 KNOTS. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
